# SDR RYNA200906170007

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 65,718 hours, 30,289 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 312T10006
- Condition: Loose
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC SYSTEM PRESSURE, RUDDER RATIO, LEFT HYDRAULIC QUANTITY, YAW DAMPER, AND SPOILER EICAS MESSAGES.  TIGHTENED B NUT THAT BACKED OFF ON NR 1 ENGINE HYDRAULIC PUMP.  REMOVED AND REPLACED PRESSURE, CASE DRAIN AND RETURN FILTERS.
